# SDR 9517336305

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- System (JASC): 3234 · Landing Gear Selector
- Part: Contl Handle
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE LANDING GEAR WOULD NOT RETRACT.  CYCLED GEAR HANDLE, SELECTED OVERRIDE AND GEAR RETRACTED NORMALLY.  AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE LANDING GEAR CONTROL HANDLE MODULE, RELAY R127, SWITCH S1340, AND THE LANDING GEAR CONTROL MODULE.  OPERATIONAL CHECK OK.
